# SDR ASAA2018032024003

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,430 hours, 10,786 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1763
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,488 hours, 9,263 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WILL NOT START, APU DUCT PRESSURE 45 PSI.  START SWITCH IN GROUND MODE, START VALVE OPEN INDICATION N2 0 PERCENT.  FAN BLADES TURNED BY HAND.  EXTERNAL HEAT SOURCE APPLIED WITH COWL COVERS.  NO CHANGE ON RESTART ATTEMP,  NR 1 ENGINE TURNS NORMALLY WITH START SWITCH IN GROUND MODE.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01. OPS CHECKED NORMAL.
